# SDR DALA13028583753

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FRAME 500A CRACKED, STRINGER 8R.  MX REPAIRED FRAME IAW ER/A 514891-14AD, REV ORIGINAL.
